# SDR SWIA20231023809

- Difficulty date: August 9, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD WARDROBE AFT I/B FLOOR MOUNT   (C-CHECK RO 10/21/2023)   REPLACED THE FWD WARDROBE AFT INBD FLOOR MOUNT. REF CRJ200 SRM 51-42-13 AND DWG 601R38670 REV -T. COMPLIED WITH TASK CARD 51-900-1003-SKY.
